Open Access System for Information Sharing

Login Library

 

Article
Cited 5 time in webofscience Cited 8 time in scopus
Metadata Downloads

Reachability by paths of bounded curvature in a convex polygon

Title
Reachability by paths of bounded curvature in a convex polygon
Authors
Ahn, HKCheong, OMatousek, JVigneron, A
POSTECH Authors
Ahn, HK
Date Issued
Jan-2012
Publisher
ELSEVIER SCIENCE BV
Keywords
Motion planning; Bounded curvature; Convex polygon; CONSTRAINED SHORTEST PATHS; TIME ALGORITHM; LINEAR-TIME; OBSTACLES; CURVES; PLANE
URI
http://oasis.postech.ac.kr/handle/2014.oak/17019
DOI
10.1016/J.COMGEO.2011.07.003
ISSN
0925-7721
Article Type
Article
Citation
COMPUTATIONAL GEOMETRY-THEORY AND APPLICATIONS, vol. 45, no. 1-2, page. 21 - 32, 2012-01
Files in This Item:
There are no files associated with this item.

qr_code

  • mendeley

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Related Researcher

Researcher

 AHN, HEE KAP
Dept of Computer Science & Enginrg
Read more

Views & Downloads

Browse